# SDR CA971231027

- Difficulty date: December 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bolt
- Part number: AN823A
- Condition: Corroded
- Location: Lt Wing
- Part time: 5,118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF WINGS FOR TRANSPORT, THE LT WING FORWARD ATTACHMENT BOLT FOUND CORRODED.  REPLACED.
